# SDR COMA9960107

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N776CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10011
- Condition: Malfunctioned
- Location: Lt Te Flap
- Part time: 105 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS STUCK AT 37 DEGREES.  REPLACED LEFT HAND INBORAD FLAP ACTUATOR AND FLEX DRIVE CABLE.
